# SDR 06FDEA03369

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMP UNDER FLOOR STRUCTURE AT FRAME 67 BETWEEN STR 44 AND 48 HAS EXFOLIATION CORROSION, RT SIDE.  REMOVED AND REPLACED FLOORBEAM AT FRAME 67 BETWEEN STR 44R AND STR 44L IAW A300-600 SRM 53-10-15.
